Main Publications of Vladimir Manuilov

(in inverse chronological order)

V.M.Manuilov. A KK-like picture for E-theory of C*-algebras. Studia Math. 252 (2020), 105-128. LaTeX file

V.M.Manuilov, M. S. Moslehian, Qingxiang Xu. Douglas factorization theorem revisited. Proc. Amer. Math. Soc. 148 (2020), 1139-1151. LaTeX file

V.M.Manuilov. Roe Bimodules as Morphisms of Discrete Metric Spaces. Russian J. Math. Phys. 26 (2019), 470478. LaTeX file

V.M.Manuilov. Approximately uniformly locally finite graphs. Linear Algebra Appl.. 569 (2019), 146-155. LaTeX file

V.M.Manuilov. On the C*-algebra of matrix-finite bounded operators. J. Math. Anal. Appl.. 478 (2019), 294-303. LaTeX file

V.M.Manuilov. Symmetrization of Cuntz' Picture for the Kasparov KK-Bifunctor. Funct. Anal. Appl.. 52 (2018), 186-193. LaTeX file

V.M.Manuilov. A noncommutative version of Farber's topological complexity. Topol. Methods Nonlinear Anal.. 50 (2017), 287-298. LaTeX file

V.M.Manuilov. Pairs of operators with equal defect from unitarity and their relative index. Mat. Sb. 208 (2017), No.10, 113-125 (in Russian); English translation: Sb. Math. 208 (2017), 15231534. LaTeX file

V.M.Manuilov. Weakening idempotency in K-theory. Pacific J. Math. 289 (2017), 381-394. LaTeX file

V.M.Manuilov. A finite-dimensional version of Fredholm representations. Russian J. Math. Phys. 23 (2016), 219-224. LaTeX file

V.M.Manuilov, You Chao. Vector bundles from generalized pairs of cocycles. Internat. J. Math. 25 (2014), No.1450061. LaTeX file

V.M.Manuilov, Zhu Jingming. Extensions of Hilbert C*-Modules: Classification in Simple Cases. Russian J. Math. Phys. 19 (2012), 197-202. LaTeX file

V.M.Manuilov, Zhu Jingming. C*-reflexivity doesn't pass to quotients. Banach J. Math. Anal. 5 (2011), 122-125. LaTeX file

V.M.Manuilov, K.Thomsen. Shape theory and extensions of C*-algebras. J. London Math. Soc. 84 (2011), 183-203. LaTeX file

V.M.Manuilov, K.Thomsen. Semi-invertible extensions of C*-algebras. J. Funct. Anal. 260 (2011), 1446-1462. LaTeX file

V.M.Manuilov, You Chao. On C*-algebras related to constrained representations of a free group. Russian J. Math. Physics 17 (2010), 280-287. LaTeX file

M.Frank, V.M.Manuilov, E.V.Troitsky. A reflexivity criterion for Hilbert C*-modules over commutative C*-algebras. New York J. Math. 16 (2010), 399-408. LaTeX file

M.Frank, V.M.Manuilov, E.V.Troitsky. Hilbert C*-modules from group actions: beyond the finite orbits case. Studia Math. 200 (2010), 131--148. LaTeX file

V.M.Manuilov. One more pathology of $C^*$-algebraic tensor products. J. Funct. Anal. 257 (2009), 3647-3654. LaTeX file

V.M.Manuilov, K.Thomsen. Relative K-homology and normal operators. J. Operator Theory 62 (2009), 249-279. LaTeX file

V.M.Manuilov. Asymptotic representations of the reduced group C*-algebra of a free group: an example. Bull. London Math. Soc. 80 (2008), 838-844. LaTeX file

V.M.Manuilov, You Chao. On almost representations of property T groups. Mat. Zametki 84 (2008), 219-230. LaTeX file

V.M.Manuilov. On equivalence of two approaches in index theory. J. K-Theory 2 (2008), 445-452. LaTeX file

V.M.Manuilov. On homotopical non-invertibility of C*-extensions. "Operator Algebras, Operator Theory and Applications" Birkhauser, 2008, pp. 295-308. LaTeX file

V.M.Manuilov, K.Thomsen. On the lack of inverses for C*-extensions related to property T groups. Canad. Math. Bull. 50 (2007), 268-283. LaTeX file

V.M.Manuilov, K.Thomsen. Extensions of C*-algebras and translation invariant asymptotic homomorphisms. Math. Scand. 100 (2007), 131-160. LaTeX file

V.M.Manuilov. Translation invariant asymptotic homomorphisms: equivalence of two approaches in index theory. J. Operator Theory 55 (2006), 339-347. LaTeX file

V.M.Manuilov, S.Silvestrov. An invariant for unbounded operators. Proc. Amer. Math. Soc. 134 (2006), 2593-2598. LaTeX file

V.M.Manuilov, K.Thomsen. On the asymptotic tensor C*-norm. Arch. Math. 86 (2006), 138-144. LaTeX file

V.M.Manuilov, K.Thomsen. On the group of semi-invertible extensions. K-Theory 32 (2004), 101-138. LaTeX file

V.M.Manuilov, K.Thomsen. E-theory is a special case of KK-theory. Proc. London Math. Soc. 88 (2004), 455-478. LaTeX file

V.M.Manuilov, K.Thomsen. The Connes-Higson construction is an isomorphism. J. Funct. Anal. 213 (2004), 154-175. LaTeX file

V.M.Manuilov. Asymptotic homomorphisms into the Calkin algebras. J. Reine Angew. Math. 557 (2003), 159-172. LaTeX file

V.M.Manuilov, K.Thomsen. Asymptotic homomorphisms of C*-algebras and C*-extensions. Functional Analysis VII. Various Publ. Series, Aarhus Univ. 46, 2002, 143-150. LaTeX file

V.M.Manuilov, A.S.Mishchenko. Almost, asymptotic and Fredholm representations of discrete groups. Acta Appl. Math. 68 (2001), No 1/3, 159-210. LaTeX file

V.M.Manuilov. An example of a non-complemented Hilbert W*-module. Vestn. Mosc. Univ. Ser. I Math. Mech (2000) No 5, 59-60. LaTeX file

V.M.Manuilov. On C*-algebras related to asymptotic homomorphisms. Mat. Zametki 68 (2000), 377-384. LaTeX file

V.M.Manuilov, K.Thomsen. Asymptotically split extensions and E-theory. Algebra i Analiz 12 (2000), No 5, 142-157. LaTeX file

V.M.Manuilov, K.Thomsen. Quasidiagonal extensions and sequentially trivial asymptotic homomorphisms. Adv. Math. 154 (2000), 258-279. LaTeX file

V.M.Manuilov, E.V.Troitsky. Hilbert C*- and W*-modules and their morphisms. J. Math. Sci. (New York) 98 (2000) No 2, 137-201.

V.M.Manuilov. Diagonalizing operators in Hilbert modules over C*-algebras. J. Math. Sci. (New York) 98 (2000) No 2, 202-244.

V.M.Manuilov. Asymptotic representations of groups $\pi\times{\bf Z}$. Trudy Mat. Inst. Steklov. 225 (1999) 243-249. LaTeX file

V.M.Manuilov. Almost representations and asymptotic representations of discrete groups. Izv. Ross. Akad. Nauk Ser. Mat. 63 (1999) No 5, 159-178. LaTeX file

V.M.Manuilov. Almost commutativity implies asymptotic commutativity. Operator Theoretical Methods (Proc. of the XVII-th Timisoara conference on Operator Theory), Theta, 2000, 256-268. LaTeX file

V.M.Manuilov, A.S.Mishchenko. Asymptotic and Fredholm representations of discrete groups. Mat. Sb., 189 (1998) No 10, 53-72. LaTeX file

V.M.Manuilov. An invariant for pairs of almost commuting unbounded operators. Funktsional. Anal. i Prilozhen., 32 (1998) No 4, 88-91. LaTeX file

M.Frank, V.M.Manuilov, E.V.Troitsky. On conditional expectations arising from group actions. Zeitschr. Anal. Anwendungen, 16 (1997), 831-850. Dvi file

V.M.Manuilov. On almost commuting operators. Funktsional. Anal. i Prilozhen., 31 (1997), No 3, 80-82. LaTeX file

V.M.Manuilov. Diagonalizing operators over continuous fields of C*-algebras. Mat. Sb., 188 (1997), No 6, 99-118. LaTeX file

V.M.Manuilov. Spectrally stable relations. Usp. Mat. Nauk., 52 (1997), No 2, 175-176. LaTeX file

V.M.Manuilov. Adjointability of operators on Hilbert C*-modules. Acta Math. Univ. Comenian., 65 (1996) 161-169. LaTeX file

V.M.Manuilov. Local minima of commutator norms in finite factors. Vestn. Mosc. Univ. Ser. 1. Math., Mech., (1997) No 3, 28-31. LaTeX file

V.M.Manuilov. Representability of functionals on Hilbert C*-modules. Funktsional. Anal. i Prilozhen., 30 (1996) No 4, 83-86.

V.M.Manuilov. Diagonalization of compact operators in Hilbert modules over C*-algebras of real rank zero. Mat. Zametki, 62 (1997), 865-870. LaTeX file

V.M.Manuilov. Diagonalization of compact operators in Hilbert modules over finite W*-algebras. Annals of Global Anal. and Geom. 13 (1995) 207-226. LaTeX file

M.Frank, V.M.Manuilov. Diagonalizing "compact" operators on Hilbert W*-modules. Zeitschr. Anal. Anwendungen. 14 (1995) 33-41. PlainTeX file,

V.M.Manuilov. Diagonalization of compact operators in Hilbert modules over W*-algebras of finite type. Usp. Mat. Nauk. 49 (1994) No 2, 159-160 (in Russian), English translation: Sov. Math. Surv. 49 (1994), No 2, 166-167.

V.M.Manuilov. On eigenvalues of perturbed Schrodinger operator in magnetic field with irrational magnetic flow. Func. Anal. i Pril. 28 (1994) No 2, 57-60 (in Russian), English translation: Funct. Anal. Appl. 28 (1994), 120-122.

V.M.Manuilov. On K_0-group of continuous family of algebras A_\theta. Usp. Mat. Nauk. 44 (1989) No 3, 163-164 (in Russian), English translation: Sov. Math. Surv. 44 (1989) No 3, 206-207.

V.M.Manuilov. Natural homomorphisms in homology theories. Vestn. Mosc. Univ. Ser. 1. Math., Mekh. (1988) No 1, 89-91 (in Russian), English translation: Moscow Univ. Math. Bull. 43 (1988) No 1, 81-83.

V.M.Manuilov. K-homology of C*-algebras. Matem. Sb. (N.S.) 131 (1986) No 4, 536-543 (in Russian), English translation: Math. USSR - Sb. 59 (1986) No 2, 533-540.

V.M.Manuilov. Algebraic duality between homology and cohomology. Usp. Mat. Nauk. 41 (1986) No 3, 165-166 (in Russian), English translation: Sov. Math. Surv. 41 (1986) No 3, 221-222.

My co-authors

Klaus Thomsen

Alexander S. Mishchenko

Evgenij Troitsky

Michael Frank

Segei Silvestrov

You Chao

Zhu Jingming

Back to the homepage of Vladimir Manuilov